# SDR SWAA2022032165929

- Difficulty date: January 31, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AND MECHANICAL DAMAGE IN WELL AND CROWN; RBL25; BS860-870; BS827-842; BS800-807; BS867-877; BS737-748; BS727D-2 TO 727D+8; BS727B+6 TO 727C; / [01] VERIFY APPLICABILITY FOR SRM 53-00-52-1A-1.[11] INSTALLED NEW PASSENGER CABIN SEAT TRACK AT BS727B-BS887; RBL25 IAW SRM 51-40-02-0G-0 AND BOEING DWG: 146A5300 REV. J.;[12] ID TOOL USED: E12062. S/N:SP02F31924. DUE DATE: 12/2022.;[13] VERIFIED CORRECTIVE ACTION ITEM 11 & 12.;[14] ADDED REMOVAL OF MATERIAL .033 IN MEASUREMENT TABLE. STEP1;[15] VERIFIED CORRECTIVE ACTION ENTRY 14.;[16] ADDED DAMAGE REMOVED FOR ITEM 18;[17] CERTIFY;[18] REMOVE AND REPLACE OF SEAT TRACK BS 727B-BS 887 RBL 25 IS COMPLETE. IAW SRM 51-40-02-0G-0; DRW 146A5300 REV 1;[19] STEP 14 ENTERED IN ERROR. STEP IS/WAS REMOVED FROM MEASUREMENT TABLE. IS/WAS ENTERED CORRECTLY ON STEP 16;[20] VERIFIED CORRECTIVE ACTION ENTRIES 16. THRU 19.;[21] CERTIFIED STEPS 14 AND 19;[22] UPDATED #15;[23] CERTIFY
